# SDR ASOA2015091513836

- Difficulty date: September 15, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM CLIP FOUND ON 280.00 AND RBL9 OTBD SIDE.  REMOVED FLOORBEAM CLIP AT FS 280, RBL9 OTBD SIDE IAW SRM 51-42-20.  COMPLIED WITH REO 601R-53-11-2826, REV B TO REPLACE FLOORBEAM CLIP AT FS 280, RBL 9, OTBD SIDE.  RECEIVED AND COMPLIED WITH ECTC REO 601R-53-11-2826.
